Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 151, NWS Twin Cities, MN

July 20, 2010Barron County, Rusk County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 20, 2010, 2:38 PM CDT for Barron County, Rusk County, Wisconsin. It was in force for 53 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2010, 2:38 PM CDT (19:38 UTC)
Expired
Jul 20, 2010, 3:31 PM CDT
In force
53 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barron County, WI, Rusk County, WI

The radar

The Minneapolis radar (KMPX), 165 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 2:41 PM CDTHAIL 0.754 Wsw Rice Lake, WI
Jul 20, 2:45 PM CDTTSTM WND DMG1 Nw Rice Lake, WIA SIX INCH DIAMETER TREE WAS BLOWN DOWN ON 18TH STREET AND HIGHWAY 48 IN RICE LAKE
Jul 20, 2:45 PM CDTTSTM WND DMGNw Rice Lake, WIA SIX INCH DIAMETER TREE WAS BLOWN DOWN ON 8TH STREET AND HIGHWAY 48 IN RICE LAKE
Jul 20, 2:45 PM CDTHAIL 1Rice Lake, WI
Jul 20, 2:45 PM CDTHAIL 1.51 Sw Rice Lake, WI1.5 INCH HAIL WAS REPORTED BY THE TURTLEBACK GOLF COURSE.
Jul 20, 2:49 PM CDTHAIL 1.251 Nnw Rice Lake, WIHAIL CAME DOWN FOR 20 MINUTES AND WAS COVERING THE GROUND. WINDS ESTIMATED AT 50 MPH...BUT NO DAMAGE.
Jul 20, 2:54 PM CDTHAIL 2.54 Se Rice Lake, WI
Jul 20, 2:59 PM CDTHAIL 1Canton, WI
Jul 20, 3:22 PM CDTHAIL 0.25Weyerhaeuser, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
474 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WUUS53 KMPX 201938
SVRMPX
WIC005-107-202045-
/O.NEW.KMPX.SV.W.0151.100720T1938Z-100720T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 PM CDT TUE JUL 20 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BARRON COUNTY IN NORTHWEST WISCONSIN...
  SOUTHWESTERN RUSK COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 345 PM CDT

* AT 237 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED 5 MILES NORTH OF BARRON...OR ABOUT 7 MILES
  WEST OF RICE LAKE...AND MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  RICE LAKE...
  BARRON...
  CAMERON...
  CANTON...
  CHETEK...
  WEYERHAEUSER...
  SUMNER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4529 9154 4528 9154 4524 9155 4539 9187
      4558 9180 4543 9132
TIME...MOT...LOC 1939Z 297DEG 20KT 4547 9187
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
421 
WWUS53 KMPX 202018
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
318 PM CDT TUE JUL 20 2010

WIC005-202027-
/O.CAN.KMPX.SV.W.0151.000000T0000Z-100720T2045Z/
BARRON WI-
318 PM CDT TUE JUL 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARRON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4529 9154 4537 9154 4546 9152 4547 9149
      4544 9134 4543 9133
TIME...MOT...LOC 2017Z 287DEG 29KT 4538 9142

$$

WIC107-202045-
/O.CON.KMPX.SV.W.0151.000000T0000Z-100720T2045Z/
RUSK WI-
318 PM CDT TUE JUL 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
RUSK COUNTY UNTIL 345 PM CDT...

AT 313 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WEYERHAEUSER...OR 15 MILES SOUTHEAST OF RICE LAKE...MOVING EAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
  WEYERHAEUSER.
  RURAL AREAS OF WESTERN RUSK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH CAN UPROOT TREES AND DOWN POWER LINES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4529 9154 4537 9154 4546 9152 4547 9149
      4544 9134 4543 9133
TIME...MOT...LOC 2017Z 287DEG 29KT 4538 9142
WIND...HAIL 60MPH 1.75IN

$$
307 
WWUS53 KMPX 202031
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
331 PM CDT TUE JUL 20 2010

WIC107-202041-
/O.CAN.KMPX.SV.W.0151.000000T0000Z-100720T2045Z/
RUSK WI-
331 PM CDT TUE JUL 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RUSK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 4529 9154 4537 9154 4546 9152 4547 9149
      4544 9134 4543 9133
TIME...MOT...LOC 2031Z 287DEG 29KT 4535 9127

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:51 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 20, 11:51 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1151 AM CDT TUE JUL 20 2010

.DISCUSSION...
THE PRIMARY FORECAST CONCERNS CONTINUE TO SURROUND
PRECIPITATION CHANCES TODAY...AND THE POTENTIAL FOR
STRONG/SEVERE STORMS AND HEAVY RAINFALL LATE IN THE WORK WEEK.

EARLY MORNING WATER VAPOR IMAGERY SHOWS WESTERLY FLOW ACROSS THE
NORTHERN CONUS...WITH SEVERAL WEAK EMBEDDED IMPULSES. THE FIRST OF
THESE WAVES IS STRADDLING THE ND/SD BORDER. THIS FEATURE WILL
TRACK ACROSS CENTRAL MN AND NORTHERN WISCONSIN THIS MORNING...IN
THE VICINITY OF A WEAK SFC TROUGH THAT IS LINGERING ACROSS
NORTHWESTERN MN. ALTHOUGH PROGGED INSTABILITY AND MOISTURE IS
SLIGHTLY MORE FAVORABLE OVER THE DAKOTAS...STILL EXPECT A FEW
SHOWERS/TS TO MAKE IT INTO CENTRAL MN/WI THIS MORNING. THIS
AFTERNOON...THE CONVECTIVE POTENTIAL WILL BE MORE FOCUSED OVER
EASTERN MN INTO WEST CENTRAL WI...WHERE PROGGED INSTABILITY IS
SUFFICIENT IN THE VICINITY OF THE TROUGH TO PROMOTE SCT SHRA/TS
DEVELOPMENT. COULD SEE SCT SHOWERS LINGERING ON TUESDAY NIGHT AS
WEAK RIPPLES IN THE FAST WESTERLY MID LEVEL FLOW REGIME CONTINUE
TO FILTER ACROSS THE AREA.

TEMPORARY/WEAK RIDGING ARRIVES FOR WEDNESDAY...WHEN ATTENDANT DRY
CONDITIONS AND SLIGHTLY ABOVE NORMAL TEMPERATURES ARE EXPECTED.

SURFACE CYCLOGENESIS BEGINS IN EARNEST ON WEDNESDAY NIGHT INTO
THURSDAY OVER THE NORTHERN/CENTRAL PLAINS. LLVL WARM AIR/THETA E
ADVECTION ENSUES OVER WESTERN/SOUTHERN MN ON WEDNESDAY
EVENING...AND EXPANDS ACROSS THE AREA ON THURSDAY. PWATS SURGE TO
BETWEEN 2 AND 2.5 INCHES ACROSS THE AREA ON THURSDAY...WHEN STRONG
MOISTURE TRANSPORT NOSES INTO THE CWA. THERE HAS BEEN SOME
FLUCTUATION IN THE MODELS AS TO WHERE THE HEAVIEST BAND OF
RAINFALL WILL OCCUR...BUT IT APPEARS THAT A 2+ INCH BAND WILL SET
UP SOMEWHERE IN THE CWA. IN ADDITION TO THE HEAVY RAINFALL
POTENTIAL...THE ARRIVAL OF THE SUB 1000MB SFC LOW TO WESTERN MN
WILL YIELD THE POSSIBILITY OF STRONG/SEVERE STORMS ACROSS THE
FORECAST AREA ON THURSDAY-THURSDAY NIGHT.

THE FRONT EXITS THE AREA BY FRIDAY...ALTHOUGH FAST WESTERLY MID
LEVEL FLOW MAY TRIGGER MORE SCT SHOWERS...SO A 20 POP HAS BEEN
MAINTAINED ON FRIDAY AND FRIDAY NIGHT. MID LEVEL RIDGING GRADUALLY
BUILDS IN OVER THE WEEKEND...AND BRINGS DECREASING PRECIPITATION
CHANCES AND WARMING TEMPERATURES.

&&

.AVIATION.../18Z TAF ISSUANCE/

MAIN AVIATION CONCERNS DEAL WITH THE FIRST 6 TO 9 HRS AS A TROUGH
OF LOW PRESSURE...AND ASSOCIATED TSRA/SHRA WAS EVIDENT ACROSS
CENTRAL MN EARLY THIS AFTN. VWP WNDS INDICATE A CONVERGENCE ZONE
ACROSS THE NORTHERN FA...WITH SOME LT SHRA NEAR JMR AS OF 1130 AM.
BASED ON THE LATEST CAPE/LIS THAT HAVE BEEN INCREASING THIS
MORNING...VCSH/VCTS WILL BE LIKELY IN THE SE ONE HALF OF
FA...WHICH WILL INCLUDE RWF/MSP/RNH/EAU...WITH SOME CHC NEAR STC.
SPC HAS PLACED WESTERN WISCONSIN IN A SLT RISK OF SVR TSRA THIS
AFTN/EVENING WITH THIS SFC FEATURE THIS MORNING. THEREFORE...WILL
CONTINUE THE VCSH...BUT WILL NOT PLACE A TEMPORARY PERIOD IN THE
TAFS UNTIL I HAVE A BETTER SCENARIO OF DEVELOPMENT AND TRACK OF
THE CELLS. WNDS WILL BE GENERALLY FROM THE W/NW OVR THE NEXT 12/24
HRS...BEFORE BACKING TO MORE SW WEDNESDAY AFTN. CEILINGS SHOULD
HOLD SLIGHTLY ABV MVFR CEILINGS. ANY TSRA WILL BE BRIEF SO IF A
TEMPORARY PERIOD IS INTRODUCED IN THE 18Z TAFS...IT WILL BE VFR
CEILINGS AND VSBYS ARND 3-5SM.

MSP...WNDS WILL BE FROM THE WEST...THEN NW/N THIS AFTN AS A TROUGH
OF LOW PRESSURE MOVES ACROSS THE AREA. SHRA/TSRA NEAR JMR MAY MOVE
SOUTHWARD WITH TIME THIS AFTN...WHICH WILL LEAD TO A TEMPORARY
PERIOD OF VCTS...BUT CONFIDENCES IS TOO LOW FOR ADDING THIS TO THE
LATEST 18Z TAF. CEILINGS SHOULD REMAIN AOA 3500 FT...WITH ONLY A
BRIEF PERIOD OF MVFR CEILINGS IN TSRA AND POSSIBLY A IFR VSBY IF A
TSRA MOVES DIRECTLY OVER THE AIRPORT. AFT 02Z...WNDS WILL DECREASE
TO LESS THAN 5 KTS FROM THE W/NW...THEN BECOME MORE W/SW ON
WEDNESDAY. DUE TO LGT AND VRB WNDS OVERNIGHT...BR/FG MAY
DEVELOP...ESPECIALLY ALONG THE RIVER VALLEY. ..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

LS/JLT
Hazardous weather outlook, Jul 20, 12:15 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1215 PM CDT TUE JUL 20 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
211715-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1215 PM CDT TUE JUL 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN THIS AFTERNOON AND MOVE
SOUTHWARD TOWARD THE IOWA BORDER BY THIS EVENING. DUE TO MARGINAL
INSTABILITY...MOST OF THE STORMS SHOULD REMAIN BELOW SEVERE
LIMITS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA
WEDNESDAY NIGHT THROUGH FRIDAY NIGHT AS THE UNSETTLED WEATHER
PATTERN CONTINUES. THE THREAT FOR MORE ORGANIZED AND STRONGER
STORMS WILL ARRIVE LATER WEDNESDAY NIGHT AND THURSDAY AS A WARM
FRONT AND AN AREA OF LOW PRESSURE PUSHES NORTH TOWARD THE AREA.
THERE IS A SLIGHT RISK THAT THESE STORMS MAY BECOME SEVERE ON
THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF SEVERE STORM POTENTIAL THIS
AFTERNOON AND TONIGHT...SKYWARN SPOTTER ACTIVATION WILL NOT BE
NEEDED.

JLT

In the hours before

Special weather statement, Jul 20, 1:34 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
134 PM CDT TUE JUL 20 2010

MNZ073-074-201915-
BROWN-REDWOOD-
134 PM CDT TUE JUL 20 2010

AT 131 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHWEST OF LUCAN. THIS STORM WAS MOVING EAST
AT 20 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LUCAN.
  WALNUT GROVE.
  REVERE.
  WABASSO.
  WANDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4434 9559 4445 9547 4435 9501 4419 9517
      4421 9558
TIME...MOT...LOC 1834Z 288DEG 18KT 4436 9546
Local storm report, Jul 20, 2:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
213 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             2 N MCKINLEY            45.60N 92.18W
07/20/2010  M1.25 INCH       POLK               WI   TRAINED SPOTTER

&&

JLT
Local storm report, Jul 20, 2:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
216 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     FUNNEL CLOUD     3 W CUMBERLAND          45.54N 92.09W
07/20/2010                   BARRON             WI   EMERGENCY MNGR

            AT EAGLE POINT CAMPGROUND. FUNNEL CAME OUT OF CLOUDS AND
            WENT BACK UP.

&&

DEVINNY
Special weather statement, Jul 20, 2:20 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT TUE JUL 20 2010

MNZ073-074-082-202000-
BROWN-REDWOOD-WATONWAN-
220 PM CDT TUE JUL 20 2010

AT 218 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHWEST OF SPRINGFIELD. THIS STORM WAS MOVING
EAST AT 20 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SANBORN.
  SPRINGFIELD.
  COMFREY.
  DARFUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4400 9487 4410 9488 4410 9510 4411 9511
      4419 9511 4419 9513 4429 9512 4432 9503
      4422 9460 4397 9475
TIME...MOT...LOC 1920Z 290DEG 17KT 4418 9502
Local storm report, Jul 20, 2:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
223 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             CUMBERLAND              45.54N 92.02W
07/20/2010  M0.75 INCH       BARRON             WI   LAW ENFORCEMENT

&&

DEVINNY
Local storm report, Jul 20, 2:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
235 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             CUMBERLAND              45.54N 92.02W
07/20/2010  E0.75 INCH       BARRON             WI   LAW ENFORCEMENT

&&

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 1:26 PM CDTSpecial Weather StatementMPXPolk64 min
Jul 20, 2:01 PM CDTSevere Thunderstorm WarningMPXBarron, Polk59 min
Jul 20, 3:11 PM CDTSevere Thunderstorm WarningMPXChippewa, Rusk64 min
Jul 20, 3:51 PM CDTSevere Thunderstorm WarningMPXChippewa28 min
Jul 20, 5:15 PM CDTSevere Thunderstorm WarningMPXPolk60 min
Jul 20, 6:06 PM CDTSevere Thunderstorm WarningMPXBarron, Polk54 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.